# SDR ASMF200506001

- Difficulty date: June 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 40,410 hours, 27,569 cycles
- Engine: Pwa JT8D219
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DEPLOYED SPOILER LIGHT DID NOT COME ON DURING FLIGHT CONTROLS TESTS. AIRCRAFT WAS DISPATCHED AND RETURNED TO PLATFORM, TAKE OFF FAILED. AIRCRAFT SENT TO THE HANGAR AND THE SWITCH S1-492 CAM IN FLAPS ADJUSTED IAW MM 27-53-01, TESTED CORRECT.
